Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Jan 18, 2013, 12:19 PM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2013, 12:19 PM CST (18:19 UTC)
- Expired
- Jan 18, 2013, 3:47 PM CST
- In force
- 3 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
626 WHUS73 KGRB 181819 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 1219 PM CST FRI JAN 18 2013 ...GALE FORCE WIND GUSTS AND BUILDING WAVES EXPECTED THROUGH THIS EVENING... .A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL RESULT IN BLUSTERY SOUTH WINDS THROUGH THIS EVENING. GALE FORCE GUSTS TO 35 TO 40 KTS ARE EXPECTED. ANOTHER STRONG SYSTEM WILL MOVE THROUGH THE REGION ON SATURDAY... WITH WEST GALES DEVELOPING DURING THE AFTERNOON... THEN CONTINUING THROUGH SUNDAY MORNING. A GALE WARNING WILL LIKELY NEED TO BE ISSUED. LMZ541>543-190230- /O.UPG.KGRB.SC.Y.0010.000000T0000Z-130119T0600Z/ /O.NEW.KGRB.GL.W.0004.130118T1819Z-130119T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1219 PM CST FRI JAN 18 2013 ...GALE WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHWEST WINDS OF 30 KTS ARE EXPECTED...WITH GALE FORCE GUSTS TO 40 KTS. * WAVES...WAVES OF 5 TO 7 FT ARE EXPECTED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
1 follow-up statement
412 WHUS73 KGRB 182147 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CST FRI JAN 18 2013 ...GUSTY WINDS EXPECTED OVERNIGHT... .A TIGHTENING PRESSURE GRADIENT OVER THE GREAT LAKES WILL CONTINUE TO CAUSE GUSTY SOUTHWEST WINDS AND HAZARDOUS WAVE THROUGH THE EVENING AND EARLY OVERNIGHT. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE IN THE EARLY EVENING...BUT SHOULD DIMINISH QUICKLY AFTER SUNSET. WINDS WILL VEER WEST AFTER MIDNIGHT...WITH WAVES SLOWLY SUBSIDING BY MORNING. WINDS AND WAVES WILL FALL BELOW HAZARDOUS LEVELS FOR A SHORT PERIOD OF TIME SATURDAY MORNING BEFORE ANOTHER STRONG SYSTEM MOVES THROUGH THE REGION ON SATURDAY... WITH WEST GALES DEVELOPING DURING THE AFTERNOON... THEN CONTINUING THROUGH SUNDAY MORNING. A GALE WARNING WILL LIKELY NEED TO BE ISSUED. LMZ541>543-190600- /O.CAN.KGRB.GL.W.0004.000000T0000Z-130119T0300Z/ /O.NEW.KGRB.SC.Y.0011.130118T2147Z-130119T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 347 PM CST FRI JAN 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTHWEST WINDS 15 TO 25 KTS...VEERING WEST AFTER MIDNIGHT. A FEW GUSTS TO 35 KTS ARE POSSIBLE IN THE EVENING BUT WILL QUICKLY DIMINISH BY SUNSET. * WAVES...WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH THIS EVENING...SUBSIDING TO 3 TO 5 FT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jan 18, 12:04 PM CST, 15 minutes earlier.
Area forecast discussion, Jan 18, 12:04 PM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1204 PM CST FRI JAN 18 2013 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY THROUGH SATURDAY...FCST CONCERNS INCLUDE SNOWFALL TOTALS TODAY...AND PCPN AND WIND TRENDS WITH NEXT CLIPPER SYSTEM ON SATURDAY. STRONG WAA/ISENT LIFT AND MID-LEVEL FRONTOGENETIC FORCING WAS PRODUCING A LARGE BAND OF SNOW ACROSS THE NE HALF OF MN AND SW HALF OF WI EARLY THIS MORNING. THE SNOW WAS JUST STARTING TO BUILD INTO THE SW PART OF GRB CWA. SNOWFALL TO WATER RATIOS SHOULD BE FAIRLY HIGH (MAINLY 15-20:1) WITH THIS SYSTEM...AS TEMPERATURES ARE QUITE COLD AND THERE IS A DEEP DENDRITIC GROWTH LAYER. GIVEN MIXING RATIOS AROUND 2.5 G/KG...AND STEADY SNOW ONLY EXPECTED TO LAST AROUND 6 HOURS...ACCUMS SHOULD BE MAINLY IN THE 1 TO 3 INCH RANGE...WITH THE HIGEST AMOUNTS ACROSS NORTH CENTRAL AND FAR NE WI. THE BEST FORCING WILL SHIFT NORTHEAST OF THE REGION DURING THE EARLY AFTERNOON...WITH LINGERING LIGHT SNOW OR FREEZING DRIZZLE EXPECTED ACROSS NORTHERN WI...AS SOME MID-LEVEL DRYING OCCURS. FLURRIES OR FREEZING DRIZZLE MAY PERSIST ACROSS NORTHERN WI FOR A WHILE THIS EVG. USED A BLEND OF THE BETTER PERFORMING GUIDANCE SETS FOR TEMPS TODAY AND TONIGHT...WHICH WILL BE ON THE MILD SIDE FOR MID-JANUARY. A STRONGER CLIPPER SYSTEM WILL MOVE THROUGH THE AREA ON SATURDAY... BUT WILL NOT HAVE AS MUCH MOISTURE OR DEEP SATURATION TO WORK WITH. SCT SNOW SHOWERS OR FLURRIES ARE EXPECTED IN MOST AREAS...HOWEVER MILD TEMPS ALOFT AND A LACK OF DEEP SATURATION MAY LEAD TO SOME PATCHY FREEZING DRIZZLE IN SOME AREAS DURING THE MORNING. MORE NUMEROUS SNOW SHOWERS SHOULD DEVELOP ACROSS NC WI AS CAA INCREASES ACROSS WSTRN LAKE SUPERIOR SATURDAY AFTERNOON. THE STRONG CAA WILL ALSO CAUSE WEST WINDS TO INCREASE...WITH GUSTS TO 30 TO 40 MPH POSSIBLE BY MID TO LATE AFTERNOON. HAD TO USE A NON-DIURNAL TEMP CURVE ON SATURDAY...WITH FALLING TEMPS DURING THE AFTERNOON. .LONG TERM...SAT NGT THRU NEXT THU. MDLS SEEM CONSISTENT WITH A WRN CONUS UPR RDG/ERN HALF OF THE CONUS UPR TROF INTO EARLY NEXT WEEK WHICH WL BRING AN ARCTIC OUTBREAK TO THE GREAT LAKES REGION. THE WRN CONUS UPR RDG IS STILL FCST TO BREAK DOWN QUICKLY WITH ITS REMAINS REACHING THE CNTRL CONUS BY MID-WEEK. A NEW NRN STREAM SHORTWAVE TROF IS EXPECTED TO TRAIL THE DIMINISHING RDG AND BEGIN TO INFLUENCE OUR WEATHER BY NEXT THU. OVERALL...THE WEATHER OVER NE WI SHOULD BE RELATIVELY QUIET EXCEPT FOR PREVAILING LAKE EFFECT OVER N-CNTRL WI. TEMPS TO BE MUCH BELOW NORMAL THRU WED BEFORE MAKING A RUN TOWARD NORMAL ON THU. AS THE CLIPPER LOW RACES TOWARD SW QUEBEC AND THE CDFNT HEADS SE TOWARD THE OHIO RIVER VALLEY...ARCTIC AIR WL OVERSPREAD THE GREAT LAKES SAT NGT WITH 8H TEMPS PLUNGING TO AROUND -22C OVER NE WI BY 12Z SUNDAY. BLUSTERY CONDITIONS TO PERSIST THRU THE NGT AS THE PRES GRADIENT REMAINS TIGHT BETWEEN THE DEPARTED STRONG CLIPPER LOW AND STRONG HI PRES BUILDING ACROSS THE NRN/CNTRL PLAINS. THESE GUSTY WINDS...COMBINED WITH EXPECTED MIN TEMPS IN THE SINGLE DIGITS ABOVE AND BELOW ZERO...WL LEAD TO DANGEROUS WIND CHILLS ESPECIALLY OVER N-CNTRL AND CNTRL WI. THESE LOCATIONS MAY EVENTUALLY NEED A HEADLINE...BUT PREFER TO JUST MENTION IN THE HWO FOR NOW. AS FOR LAKE EFFECT SNOW POTENTIAL FOR N-CNTRL WI...DELTA-T VALUES TO RESIDE IN THE MID 20S WITH LAKE-INDUCED CAPES APPROACHING 700 J/KG. ONLY PROBLEM IS THAT TRAJS TO BE FROM A W-NW DIRECTION... THUS HEAVIER SNOWS SHOULD REMAIN NORTH OF THE MI BORDER. NEVERTHELESS...AN INCH OR TWO OF ACCUMULATION IS POSSIBLE OVER VILAS CNTY. THE HI PRES WL CONT TO BUILD SE THRU THE MIDWEST TOWARD THE MID-MS VALLEY...THEREBY KEEPING A W-NW FLOW OVER THE WRN GREAT LAKES. A CONTINUED CHC FOR ADDITIONAL LAKE EFFECT SNOW SHWRS ACROSS VILAS CNTY WITH PERHAPS ANOTHER INCH OF ACCUMULATION. OTHERWISE...THE MAIN STORY TO BE THE ARCTIC AIR WHILE WL KEEP MAX TEMPS IN THE SINGLE DIGITS TO AROUND 10 ABOVE ZERO AND WIND CHILL READINGS IN THE SINGLE DIGITS TO TEENS BELOW ZERO. CLOUD TRENDS TO BE THE BIGGEST ISSUE SUNDAY NGT AS A REINFORCING SHOT OF ARCTIC AIR FOLLOWS A WEAK SHORTWAVE TROF THRU WI. AIR MASS LOOKS TOO DRY FOR ANYTHING BUT FLURRIES OVER MOST OF THE FCST AREA WITH THE EXCEPTION OF N-CNTRL WI WHERE LAKE EFFECT SNOWS PERSIST. THE AMOUNT OF CLOUDS WL BE KEY AS TO HOW LOW TEMPS CAN FALL... ESPECIALLY WITH A BIT OF FRESH SNOW ON THE GROUND. HAVE BANKED ON ENUF CLOUDS TO PREVENT A FREE-FALL...BUT STILL ANTICIPATE READINGS TO REACH THE SINGLE AND DOUBLE DIGITS BELOW ZERO (EXCEPT ALONG LAKE MI) WITH WIND CHILLS AGAIN FLIRTING WITH ADVY CRITERIA. THE SFC RDG CONTS TO EDGE CLOSER TO THE WRN GREAT LAKES ON MON WHICH SHOULD ALLOW FOR SOME MORE PEEKS OF SUNSHINE. LAKE EFFECT SNOW SHWRS OVER VILAS CNTY SHOULD START TO BECOME MORE ISOLATED IN NATURE WITH TIME AS TRAJS BECOME EVEN MORE UNFAVORABLE. THE CRUX OF THE ARCTIC AIR TO BE OVER THE REGION ON MON WITH 8H TEMPS RESIDING AROUND -25C. THIS WOULD ONLY ALLOW FOR MAX TEMPS TO REACH AROUND 5 ABOVE ZERO ERN WI...AROUND ZERO CNTRL WI AND NOT EVEN REACH ZERO OVER N-CNTRL WI. MON NGT CONTS TO LOOK LIKE THE COLDEST NGT OF THE EXTENDED PERIOD AS THE HI PRES PUSHES INTO WI AND WINDS FINALLY HAVE A CHC TO DECOUPLE. ALL OF NE WI WL DROP BELOW ZERO AND WOULD NOT BE SURPRISED TO SEE THE TYPICAL COLD SPOTS OF N-CNTRL WI FALL BELOW -20 DEGS. ANY LINGERING LAKE EFFECT SNOWS OVER VILAS CNTY WL FINALLY COME TO AN END LATER MON NGT INTO TUE AS WINDS BACK TO THE WEST. BY TUE...THE WEAKENING UPR RDG TO BE SITUATED OVER THE ROCKIES WITH EVEN A HINT OF WAA AS THE COLDEST OF THE ARCTIC AIR STARTS TO PULL AWAY. MAX TEMPS SHOULD BE ABLE TO RECOVER A TINY BIT WITH MOST OF NE WI CREEPING BACK INTO THE SINGLE DIGITS ABOVE ZERO. QUIET WEATHER IS EXPECTED FOR TUE NGT INTO WED AS THE HI PRES DRIFTS EAST OVER THE GREAT LAKES. ONE MORE COLD NGT TO DEAL WITH TUE NGT WITH MIN TEMPS AGAIN DIPPING INTO THE SINGLE AND DOUBLE DIGITS BELOW ZERO (THO NOT AS COLD AS MON NGT). STRONGER WAA TO OVERSPREAD WI ON WED AS WINDS WL BACK SW DURING THE DAY. MAX TEMPS MAY BE ABLE TO SURPASS 10 DEGS THROUGHOUT ALL OF NE WI...BUT THIS WOULD STILL BE 10 TO 15 DEGS BELOW NORMAL. LONG RANGE MDLS CONT TO INDICATE A FAST-MOVING PACIFIC SYSTEM MOVING ACROSS THE CONUS WED NGT INTO THU ALTHO THERE ARE TIMING ISSUES WHICH COMPLICATE THE FCST. THE GFS IS SLOWER AND WEAKER WITH BOTH THE SHORTWAVE TROF AND SFC CYCLOGENESIS COMPARED TO THE STRONGER SIGNAL PROVIDED BY THE ECMWF. TOO MUCH UNCERTAINTY THIS FAR OUT IN TIME TO PICK A MDL FAVORITE...THUS HAVE GENERALLY FOLLOWED CONSENSUS HERE AND BROUGHT A CHC OF SNOW TO THE ENTIRE FCST AREA ON THU. && .AVIATION...GENERALLY VFR CONDITIONS SOUTH OF A MERRILL TO MENOMINEE MICHIGAN LINE WITH MVFR CIGS TO THE NORTH. GUSTY SOUTHWEST SFC WINDS WILL DIMINISH THIS EVENING. A STRONG COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY AFTERNOON AND EVENING. SFC WINDS WILL BECOME WEST AT 20 TO 30 KTS WITH GUSTS TO 40 KTS POSSIBLE. RDM && .MARINE...MADE SOME ADJUSTMENTS TO MARINE HEADLINES EARLY THIS MORNING. WITH THE ALBERTA CLIPPER TRACKING A BIT FARTHER SOUTH... DO NOT THINK THAT WINDS/WAVES WILL REACH SCA CRITERIA ON THE BAY. STILL KEPT THE SCA ON LAKE MICHIGAN...BUT WENT WITH AN EXPIRATION TIME OF 06Z/SAT...AS WINDS ARE EXPECTED TO DIMINISH AND VEER WEST BY MIDNIGHT. A GALE WARNING WILL LIKELY BE NEEDED SATURDAY AFTERNOON THROUGH SUNDAY MORNING...AS A STRONGER CLIPPER SYSTEM AND ASSOCIATED ARCTIC COLD FRONT MOVES THROUGH THE REGION. GUSTS TO AT LEAST 40 KTS CAN BE EXPECTED SATURDAY NIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 18, 10:19 AM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1019 AM CST FRI JAN 18 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191630- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1019 AM CST FRI JAN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT SNOW WILL END IN NORTHERN WISCONSIN EARLY THIS AFTERNOON. ELSEWHERE THERE IS JUST A CHANCE OF SNOW FLURRIES OR FREEZING DRIZZLE. ROADS MAY BE SLICK FROM THE SNOW THAT FELL THIS MORNING SO TRAVEL WITH CARE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN ALBERTA CLIPPER IS FORECAST TO MOVE THROUGH NORTHERN SECTIONS OF THE REGION SATURDAY INTO SATURDAY EVENING. IT SHOULD BRING AN INCH OR TWO OF SNOW TO NORTHERN WISCONSIN. ARCTIC AIR WILL BEGIN TO ARRIVE SUNDAY AND REMAIN THROUGH THE MIDDLE OF NEXT WEEK. WIND CHILL ADVISORIES OR WARNINGS WILL LIKELY BE NECESSARY MONDAY AND TUESDAY. ARCTIC AIR MOVING OVER THE WARMER WATERS OF LAKE SUPERIOR WILL BRING SEVERAL ROUNDS OF LAKE EFFECT SNOW SHOWERS TO VILAS COUNTY FROM SATURDAY NIGHT THROUGH AT LEAST MONDAY NIGHT. WHILE HEAVIER ACCUMULATIONS SHOULD REMAIN NORTH OF THE MICHIGAN BORDER...THE FAVORED SNOWBELT AREAS OF VILAS COUNTY COULD PICK UP SEVERAL INCHES OF ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...HOWEVER SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-191630- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1019 AM CST FRI JAN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTH TO SOUTHWEST WINDS MAY GUST TO 25 TO 30 KNOTS AT TIMES THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PASSAGE OF AN ARCTIC COLD FRONT WILL LIKELY LEAD TO NORTHWEST GALES FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING.
In the hours before
Local storm report, Jan 18, 10:12 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1012 AM CST FRI JAN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM SNOW ASHWAUBENON 44.46N 88.08W
01/18/2013 M0.8 INCH BROWN WI OFFICIAL NWS OBS
&&
SACSpecial weather statement, Jan 18, 10:37 AM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1037 AM CST FRI JAN 18 2013 WIZ005-011-012-181845- VILAS-FOREST-FLORENCE- INCLUDING THE CITIES OF...EAGLE RIVER...CRANDON 1037 AM CST FRI JAN 18 2013 SNOW WILL CONTINUE NEAR THE WISCONSIN MICHIGAN BORDER INTO THE EARLY AFTERNOON. ANOTHER INCH OR TWO OF SNOW IS POSSIBLE FROM NIAGARA TO FLORENCE TO LAND O LAKES TO PRESQUE ISLE WITH LESS TO THE SOUTH. ROADS AND SIDEWALKS ARE SLICK...SO TRAVEL WITH CARE. RDM
Local storm report, Jan 18, 10:49 AM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1049 AM CST FRI JAN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW RHINELANDER 45.63N 89.41W
01/18/2013 M1.2 INCH ONEIDA WI BROADCAST MEDIA
SNOW HAS STOPPED. REPORT PROVIDED BY WJFW-TV.
&&
MGLocal storm report, Jan 18, 10:58 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1058 AM CST FRI JAN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM SNOW COLOMA 44.03N 89.51W
01/18/2013 M0.6 INCH WAUSHARA WI PUBLIC
&&
SACLocal storm report, Jan 18, 11:50 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1150 AM CST FRI JAN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM SNOW LAKE TOMAHAWK 45.81N 89.59W
01/18/2013 M2.0 INCH ONEIDA WI TRAINED SPOTTER
TOTAL OVER THE PAST 4.5 HOURS. LIGHT FLURRIES FALLING AT
TIME OF OBSERVATION. SNOW DEPTH IS 5 INCHES.
&&
MGLocal storm report, Jan 18, 12:19 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1219 PM CST FRI JAN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM SNOW SPREAD EAGLE 45.88N 88.13W
01/18/2013 M3.0 INCH FLORENCE WI TRAINED SPOTTER
SNOW SINCE 8 AM...AND SNOW IS STILL FALLING. SNOW DEPTH
IS 6 INCHES.
&&
MGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 3:47 PM CST | Small Craft Advisory | GRB | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.